RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2014, Volume 6, Issue 1, Pages 115–120 (Mi ufa238)  

On structure of integrals for systems of discrete equations

M. V. Yangubaeva

Ufa State University of Economics and Service, Ufa, Russia

Abstract: In the work we describe the structure of integrals of systems of discrete equations. We consider an example of discrete Toda chain corresponding to Lie algebra of series $A_2$.

Keywords: system of discrete equations, complete set of integrals.

Full text: PDF file (499 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2014, 6:1, 111–116 (PDF, 312 kB); https://doi.org/10.13108/2014-6-1-111

UDC: 517.9
MSC: 35Q53, 37K10
Received: 25.10.2013

Citation: M. V. Yangubaeva, “On structure of integrals for systems of discrete equations”, Ufimsk. Mat. Zh., 6:1 (2014), 115–120; Ufa Math. J., 6:1 (2014), 111–116

Citation in format AMSBIB
\Bibitem{Yan14}
\by M.~V.~Yangubaeva
\paper On structure of integrals for systems of discrete equations
\jour Ufimsk. Mat. Zh.
\yr 2014
\vol 6
\issue 1
\pages 115--120
\mathnet{http://mi.mathnet.ru/ufa238}
\elib{https://elibrary.ru/item.asp?id=21290432}
\transl
\jour Ufa Math. J.
\yr 2014
\vol 6
\issue 1
\pages 111--116
\crossref{https://doi.org/10.13108/2014-6-1-111}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928198763}


Linking options:
  • http://mi.mathnet.ru/eng/ufa238
  • http://mi.mathnet.ru/eng/ufa/v6/i1/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ”фимский математический журнал
    Number of views:
    This page:141
    Full text:59
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021